Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 3845362, 12 pages
http://dx.doi.org/10.1155/2016/3845362
Research Article

The Approximate Solution of Some Plane Boundary Value Problems of the Moment Theory of Elasticity

Ilia Vekua Institute of Applied Mathematics, Ivane Javakhishvili Tbilisi State University, University Street 2, 0186 Tbilisi, Georgia

Received 14 August 2015; Revised 19 January 2016; Accepted 31 January 2016

Academic Editor: Mikhail Panfilov

Copyright © 2016 Roman Janjgava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roman Janjgava, “The Approximate Solution of Some Plane Boundary Value Problems of the Moment Theory of Elasticity,” Advances in Mathematical Physics, vol. 2016, Article ID 3845362, 12 pages, 2016. https://doi.org/10.1155/2016/3845362.